# SDR SWAA2021022448930

- Difficulty date: February 9, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 46,589 hours, 27,959 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER FUSELAGE AFT FIN TO BODY INTERFACE CLOSURE ANGLE FWD SECTION HAS WEAR MARK. / REPAIRED FUSELAGE FIN TO BODY INTERFACE- CLOUSURE ANGLE R/H FWD SECTION PER REF B737-700 SRM 53-80-71-2R-6 REPAIR 6. STA 1026 RBL 12; WATER LINE 305.5
